Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sleeplessness. Taking nexito, increase in weight. Want to continue medication without gaining weight. Any ideas?

I have been on Nexito 20 for 8 months, my doc prescribed this due to my lack of sleep during nights. Ever since I have been having this, I am getting very good sleep. However, I have observed that my weight has increased by 4-5 Kgs over the past few months. I work out every day and keep a watch on what I eat. Is there a way that I can continue with my medication and do not keep gaining weight like this?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for writing to Health care Magic
Nexito is an antidepressant. Ur doctor possibly prescribed as u have sleeplessness as a part of depression. Nexito is known to cause weight gain. But donot discontinue the medication as this would cause a relapse of ur previous symptoms. (till ur doctor advises) Try excercising regularly, cutting down high calorie and oily foods in the diet. Also discuss with ur consultant if the dosage of the tablet can be adjusted. Medication for weight loss is usually not preferred.
Hope this helps u
Thanks and regards
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor